# SDR UIEA2021091302015

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,510 hours, 18,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING HFEC INSP ON PART 1-2 OF ORIGINATING TASK CARD. VISUALLY NOTED A CRACK AND CONFIRMED WITH HFEC ON THE RH WING LOWER SURFACE STR L-9.5, 22ND FASTENER FROM MOST O/B FASTENER ON STR AT 12 O'CLOCK POSITION LOOKING UP/FWD, APPROX 1/8" LONG.( REPAIRED CRACK AT RH WING LOWER SURFACE STR L-9.5 HOLE #45 AND REMOVED AND REPLACED RH WING STR L-9.5 IAW B767 FAS EA 21070  REV:IR, EO:6757A139PT4, DWG: 767-9420, SRM 51-40-02, 51-40-05, 51-20-01, AMM 51-24-22, 28-11-00 )
